14 Jan 2011
Valium is a long acting benzo, it also takes a bit longer to enter your system, that being said your metabolism also plays a part as to how long before the Valium begins to work. Having said that, Xanax is very fast acting, and can begin to work with most people in 10 to 20 minutes, some even less.
However, you might also end up face down on the floor, pass out, or God forbid, end up over dosing on these two benzodiazpines, Please don't do that, you didn't mention how many mg. each pill is either, so that makes it also a little harder to make a judgement with that regard. At any rate, I personally wouldn't take that chance. May I ask why you feel the need to mix these two medications? Maybe someone can help you with that, for example, do you think if you take a xanax you will feel good right away, and then let the valium take over? I have a friend who did that quite some time ago, and needless to say she got very sick, and slept for about three days, she hasn't mixed the two medications since then it really frightened her. I was just curious if maybe you were also thinking along that line also? I hope you don't think I'm being nosy, just trying to help you OK.. My best to you and God Bless
17 Oct 2011
Hello lob40. just to add this, besides being heavily sedated, add that you might have a adverse effect to mixing the two. Although boy benzos, both are different in thier chemical makeup and so your body also, quite possibly could react very negatively to the combination. best to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was reading on line under precausions about taking buspar with valium i was just wondering why? cuz i would rather take valium than xanax with ...
1 answer • 14 Dec 2010
My doc recently switcht me from .5mgXanax 4 times a to 10mg of valium twice a day, but I am feeling more uneasy then when I was on the Xanax. Thanx
2 answers • 12 Mar 2011
I have heard so many terrible things and I don't want my friend to die or have a seizure or something!!! But all of these things are going into ...
1 answer • 11 Aug 2011